# SDR CALA9802174

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811120
- Condition: Malfunctioned
- Location: E & E Compt
- Part time: 22,299 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON FINAL APPROACH TO EWR.  THE RED LIGHT WAS ON, A MANUAL GEAR EXTENSION WAS PERFORMED DURING GO-AROUND AND THE GEAR WAS VISUALLY CHECKED THROUGH VIEW PORT.  THE GREEN LIGHT ILLUMINATED ON SECOND APPROACH WHEN FLAPS WERE SET TO 30 DEGREES FOR A NORMAL LANDING.  MAINTENANCE INSPECTED THE NOSE GEAR ASSEMBLY AND PROXIMITY SWITCH WIRING WITH NO DEFECTS NOTED.  THE NOSE GEAR WAS SWUNG FOUR TIMES AND THE FAILURE COULD NOT BE DUPLICATED.  THE LANDING GEAR ACCESSORY UNIT WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE IAW MM 32-09-100.
